Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Chronic fatigue, yellow stools due to allergy or dairy intolerance

Hi I am a 43 year old single mum and for a few years have suffered recurrent chronic fatigue . I have recently started investigating links with diet and have cut out sugar (my son is intolerant to this) and have had some improvement. Since cutting out sugar, I have started to notice that I get stomach pain , yellow stools and attacks of exhaustion (lasting a few hours) at certain times, I think after eating dairy products. Is there a link between yellow stools and dairy product allergy/intolerance? What else should I check with my GP? Any other suggestions re chronic fatigue (my dr has done blood tests and found nothing).
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
MS ROSIE
PLEASE GO THROUGH A GLUCOSE INTOLERANCE TEST OR GTT INSTEAD OF SIMPLE BLOOD SUGAR TEST AND GET INVESTIGATED CAREFULLY,SEE REDUCING SUBSTANCE IN STOOL,IT WILL SAY ABOUT LACTOSE INTOLERANCE AND ALLEGEN TEST FOR ALLERGY TO ANY FOOD PRODUCT IF SO AVOID THAT FOOD
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor